Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An Itô formula for a fractional Brownian sheet with arbitrary Hurst parameters


Authors: Yoon Tae Kim and Jong Woo Jeon
Journal: Proc. Amer. Math. Soc. 134 (2006), 3677-3683
MSC (2000): Primary 60H07; Secondary 60G18
Published electronically: June 9, 2006
MathSciNet review: 2240682
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By using the white noise theory for a fractional Brownian sheet, we derive an Itô formula for the fractional Brownian sheet with arbitrary Hurst parameters $ H_{1}, H_{2}\in (0,1)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 60H07, 60G18

Retrieve articles in all journals with MSC (2000): 60H07, 60G18


Additional Information

Yoon Tae Kim
Affiliation: Department of Statistics, Hallym University, Chuncheon, Kangwon-do 200-702, South Korea
Email: ytkim@hallym.ac.kr

Jong Woo Jeon
Affiliation: Department of Statistics, Seoul National University, Shilim-dong, Kwanak-gu, Seoul 151-742, South Korea
Email: jwjeon@plaza.snu.ac.kr

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08466-8
PII: S 0002-9939(06)08466-8
Keywords: Fractional Brownian sheet, It\^o formula, fractional white noise
Received by editor(s): December 17, 2004
Received by editor(s) in revised form: July 5, 2005
Published electronically: June 9, 2006
Additional Notes: This research was supported (in part) by KOSEF through the Statistical Research Center for Complex Systems at Seoul National University, by KOSEF Grant R05-2004-000-11516-0, and by a research grant from Hallym University
Communicated by: Richard C. Bradley
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.